# SDR USAA2014090800034

- Difficulty date: September 5, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 53,884 hours, 22,819 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Attach Angle
- Part number: D5337060121190
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON RT HYD BAY COMPARTMENT AFT WALL KEEL BEAM ATTACH ANGLE CRACKED BETWEEN 2 LOCK FASTENER.  R & R CRACKED ANGLE WITH NEW ANGLE IAW SRM 51-42-00 & DWG D53370500.
